Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fighting Fatigue and Anger
Jun 18, 2002

What should I do .... I find myself quick to anger and I'm tired of being tired all the time... I can't walk my dogs like I used to and well..I argue alot with my other half ... My testosterone is a little low my doctore says ... he doesnt want to put me on any patches yet. My interest in Participating in SEX is non-existinting. I used to Masterbate lot .now a few time a week at best.. What to do?????

Response from Mr. Shernoff

That you are irritable is obvious. That losing your energy and interest in sex can certainly be greatly contributing to your irritibility is also obvious. I suggest that you really push your doctor about trying to find out what may be going on physically that is causing you to be so exhausted, and then take steps to try and fix whaat ever is causing these symptoms. Have you had your blood testoserone levels checked to determine whether or not they are low? This is also a good place to begin in order to ascertain physiologically what might be going on.

But in addition to what ever may be physically causing your exhaustion, it is quite possible that are also suffering from a serious depression. Depression can cause a person to become exhausted and lose all sex drive as well. So I also suggest that you get a referral to a good mental health professional who has alot of experience in working with people with HIV to try and assess whether or not you are clinically depressed. If you are, then a course of antidepressant medication may be helpful and indeed necessary to help you ameliorate the worst symptoms of the depression. Michael Shernoff, MSW



Previous
body parts fall asleep
Next
My Sister and her Lover

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement